Results 1 to 13 of 13
Like Tree5Likes
  • 1 Post By Doyle71
  • 1 Post By Iluv2smile
  • 1 Post By Ricky71
  • 1 Post By Doyle71
  • 1 Post By Iluv2smile
60 days off Suboxone, no energy, no zest for life
  1. #1
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default 60 days off Suboxone, no energy, no zest for life

    Hello everyone.... Today is my 60th day free of Suboxone. Hardest task I have ever done. It was rough. I must note I was on Subs for almost 14 years. I know the clouds don't part and rainbows and unicorns.. but I have no zest for life and nothing interests me. Not even the activities that I love. Nada. My energy is way low also. I'm hoping for a change at 60 days, and a bigger change at 90 days. I know I've been on for a long time and paws and withdrawal may effect me stronger. Does anyone have any advice? Thanks in advance.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,086

    Default

    Quote Originally Posted by Doyle71 View Post
    Hello everyone.... Today is my 60th day free of Suboxone. Hardest task I have ever done. It was rough. I must note I was on Subs for almost 14 years. I know the clouds don't part and rainbows and unicorns.. but I have no zest for life and nothing interests me. Not even the activities that I love. Nada. My energy is way low also. I'm hoping for a change at 60 days, and a bigger change at 90 days. I know I've been on for a long time and paws and withdrawal may effect me stronger. Does anyone have any advice? Thanks in advance.


    Hello Doyle, Welcome to the forum.

    Sorry you aren't feeling too well at this time. I have some thougfhts as to why, but I need a bit more info to be able to advise you properly. Certainly being on sub for 14 years is one reason that could explain it. You have such a build up of sub in your system being on it that long.

    What I would like to know is what was the highest dose of sub you were taking, how exactly did you taper (if you did), and what was your final dose before stopping? If you were on very high doses in the beginning (8mg to 24mg), tapered way too fast, or jumped from a high dose, that would also explain why you feel the way you do.

    Get back with these answers and we'll go from there.

    Randy

  3. #3
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default

    Hello Randy!!
    My highest dose was 8 mg and that was about 7 years ago.. since then, my daily was 2 mg, and the last year and a half about 1.5 mg. I took three months to taper from 1.5 down to .25 and that is where I jumped. 90 day taper. I kinda thought at 60 days I'd feel a little more energy. It feels like I'm never going to be better. I know 14 years is crazy. Thank you.

  4. #4
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default

    I am also taking melatonin at night, 5-htp,vitamin d-3, daily vitamin c, and a multiday vitamin

  5. #5
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Hi there..
    I am 2 years off sub and it can be tough!
    I am exercising and I thing that makes a huge difference!

    I stayed on about 9 months after getting on them from 10+ years on methadone..

    The one thing I did do was make some physical changes in my living space..
    just because I wanted it to be a brand new start completely!

    It might sound strange but the body has memory too and sometimes we just need to start new!
    Especially if we want something to change!
    Nothing is more true than when getting clean!

    If nothing changes ? Nothing changes!

    I think the vitamins are a great idea!
    Exercise is the probably key!

    I also go to meetings that way I can share my experience and see that I am not the only one
    Because that is how it feels sometimes!

    I hope you really give yourself credit for what you have accomplished!
    Because it is huge!
    Congratulations!
    Bette

  6. #6
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default

    Hi Bette!!
    What's crazy is the first person to answer me is named Randy,(my brothers name) and then you. Bette,(moms name is Betty) I love it!!
    I'm going to take your advice and change up my living space, and exercise more often.
    I failed 3 times in the past trying to quit subs. Prayed for one day free. Now I'm 60!! Thank you so much for the advice.
    Last edited by Anonymous; 02-12-2017 at 04:02 PM.
    Iluv2smile likes this.

  7. #7
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    I got clean with Randy's support on here too!
    He was a few months ahead of me and our stories are very Similiar!

    Go for it!
    Bette
    Lvg nghtmare likes this.

  8. #8
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default

    Is there anyone else out there that was on Suboxone for 14 yrs or started around 1993?
    And have successfully stopped? I would love to know how long it took you to feel better. Your story, or struggles. I've been to meetings, talked to a lot of people, and haven't found anyone on that long or even close. Thank you!!

  9. #9
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Doyle71 View Post
    Is there anyone else out there that was on Suboxone for 14 yrs or started around 1993?
    And have successfully stopped? I would love to know how long it took you to feel better. Your story, or struggles. I've been to meetings, talked to a lot of people, and haven't found anyone on that long or even close. Thank you!!
    Hang in there! You were on subs for a very long time and I personally think that is most likely the reason that you feel like you do? I have read from other's on these forums who have had longer recovery times just after a few years on subs. Keep taking your vitamins for sure, get in some exercise whenever you can, maybe try some fresh juicing and smoothies? The juicing thing is pretty amazing actually, I did it for 60 days last year and felt great! Only problem is I went back to eating garbage afterwards, I'm gonna start juicing again here soon? There's a documentary on Netflix called Fat, Sick and nearly Dead, check it out? Hope you feel better soon? God bless us all!
    Iluv2smile likes this.

  10. #10
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    147

    Default doyle

    Welcome, I was on them 2.5 years and on opiates 7.5 years before subs. I quit in June 2016, jumped between 6-8 mgs and i would say everything in the side effects is gone other than a depression ( I think that is what it is ) is still hanging around dont really feel depressed but no zest for life either, I force myself to move but will say it seems to start to lessen very slowly last1.5 months am starting to get more done but not really happy as i was before drugs, I dont know if this is a result of the subs or something else but seems to slowly changing. Hang in there it will improve. I wish i could give you a date but seems every one is different so dont let it bother you too much ( believe me i know its tough I could not wait for improvement!!) It will come, some people said they woke one day and it was gone and others like me slowly improved but i am in my 50's and younger people seem to rebound faster. Hope this helps somehow but i know you will get better, also physical exercise seems to help.

  11. #11
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default

    Thank you all for replying!! I woke up today feeling energy!!! It's amazing! Just out of the blue... energy. I'm reading there are ups and downs with paws, I'm 100% keeping that in mind. But today I've felt a real difference.
    Iluv2smile likes this.

  12. #12
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Thank Goodness!
    We forget that we also got older while we
    Were on opiates and don't really know how it feels
    When we deal with life on life's terms.
    I venture to say no one feels 100 % 24/7!

    So when we feel great get up and go!
    When we don't
    We still are clean
    That is amazing!
    You got this!
    Bette
    Lvg nghtmare likes this.

  13. #13
    Doyle71 is offline New Member
    Join Date
    Nov 2016
    Posts
    7

    Default

    Thank you Bette!
    I am definitely looking for the person I was in 2003 or before. Full of energy, Mtn biking, climbing, kayaking, camping, the mountain life. Those are some of my loves. I'm really looking for warm weather to fully bring me around. I didn't realize (or chose not to) that I'm 14 years older. I am 45 now. Life on life's terms....
    I'm ready.

Similar Threads

  1. 13 days clean and noooo energy..when will this go away
    By stacirenee41 in forum Need to Talk?
    Replies: 11
    Last Post: 04-09-2013, 11:45 PM
  2. 13 days clean from vicodin and need pointers for energy
    By stacirenee41 in forum Pain Killer Addiction
    Replies: 5
    Last Post: 05-07-2012, 05:19 PM
  3. Probably the darkest days of my life........
    By pbs8218 in forum Need to Talk?
    Replies: 53
    Last Post: 01-07-2009, 02:53 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22